# SDR 2018FA0000248

- Difficulty date: April 24, 2018
- Submitted: July 16, 2018
- Operation: General aviation
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450917
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED WHEN ANTI-ICE SYSTEM WAS SELECTED AND HIGH PSI VALVE OPENED A TOXIC ODOR CAME THROUGH THE ENVIRONMENTAL CONTROL SYSTEM AND REMAINED FOR OVER 30 MINUTES.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE.  OPS CHECKED GOOD.
